# SDR CALA2025081107550

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 49,965 hours, 6,232 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FA INTERPHONE AT DOOR  1R INOP CYCLED HANDSET BREAKERS IN CBIC REF AMM 44-14-03 DISPLAY RECOVERED.
